×

zbMATH — the first resource for mathematics

On fixed point theorems obtained from existence theorems for differential equations. (English) Zbl 0328.47034

MSC:
47H10 Fixed-point theorems
34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Amir, D; Deutsch, F, Suns, moons and quasi-polyhedra, J. approximation theory, 6, 176-201, (1972) · Zbl 0238.41014
[2] Banach, S, Sur LES opérations dans LES ensembles abstraits et leur application aux équations intégrales, Fund. math., 3, 133-181, (1922) · JFM 48.0201.01
[3] Birkhoff, G.D; Kellogg, O.D, Invariant points in function spaces, Trans. amer. math. soc., 23, 96-115, (1922) · JFM 48.0472.02
[4] Bony, J.-M, Principe du maximum, inégalité de Harnack et unicité du problème de Cauchy pour LES opérateurs elliptiques dégénérés, Ann. inst. Fourier Grenoble, 19, 277-304, (1969) · Zbl 0176.09703
[5] Brézis, H, On a characterization of flow-invariant sets, Comm. pure appl. math., 23, 261-263, (1970) · Zbl 0191.38703
[6] Brézis, H; Pazy, A, Accretive sets and differential equations in Banach spaces, Israel J. math., 8, 367-383, (1970) · Zbl 0209.45602
[7] Browder, F.E, Existence of periodic solutions for nonlinear equations of evolution, (), 1100-1103 · Zbl 0135.17601
[8] Browder, F.E, Nonexpansive nonlinear operators in a Banach space, (), 1041-1044 · Zbl 0128.35801
[9] Browder, F.E, Nonlinear mappings of nonexpansive and accretive type in Banach spaces, Bull. amer. math. soc., 73, 875-882, (1967) · Zbl 0176.45302
[10] \scR. E. Bruck, Jr., A common fixed point theorem for a commuting family of nonexpansive mappings, to appear.
[11] Caccioppoli, R, Un teorema generale sull’esistenza di elementi uniti in una trasformazione funzionale, Atti accad. naz. lincei rend. cl. sci. fis. mat. natur., 11, 794-799, (1930) · JFM 56.0359.01
[12] Crandall, M.G, Differential equations on convex sets, J. math. soc. Japan, 22, 443-455, (1970) · Zbl 0224.34006
[13] Crandall, M.G, A generalization of Peano’s existence theorem and flow invariance, (), 151-155 · Zbl 0271.34084
[14] Fan, K, Fixed point and minimax theorems in locally convex topological linear spaces, (), 121-126 · Zbl 0047.35103
[15] Fan, K, A generalization of Tychonoff’s fixed point theorem, Math. ann., 142, 305-310, (1961) · Zbl 0093.36701
[16] Fan, K, Extensions of two fixed point theorems of F. E. Browder, Math. Z., 112, 234-240, (1969) · Zbl 0185.39503
[17] Flett, T.M, Extensions of Lipschitz functions, J. London math. soc., 7, 604-608, (1974) · Zbl 0274.52001
[18] Glicksberg, I.L, A further generalization of the Kakutani fixed point theorem, with application to Nash equilibrium points, (), 170-174 · Zbl 0046.12103
[19] Halpern, B; Bergman, G, A fixed point theorem for inward and outward maps, Trans. amer. math. soc., 130, 353-358, (1968) · Zbl 0153.45602
[20] Kirk, W.A, A fixed point theorem for mappings which do not increase distances, Amer. math. monthly, 72, 1004-1006, (1965) · Zbl 0141.32402
[21] Kirk, W.A, Remarks on pseudo-contractive mappings, (), 820-823 · Zbl 0203.14603
[22] Knight, W.J, Existence of solutions of differential equations in Banach spaces, Bull. amer. math. soc., 80, 148-149, (1974) · Zbl 0281.34057
[23] Kwapień, S, Isomorphic characterizations of inner product spaces by orthogonal series with vector valued coefficients, Studia math., 44, 583-595, (1972) · Zbl 0256.46024
[24] Martin, R.H, Differential equations on closed subsets of a Banach space, Trans. amer. math. soc., 179, 399-414, (1973) · Zbl 0293.34092
[25] \scR. H. Martin, Jr., Approximation and existence of solutions to ordinary differential equations in Banach spaces, to appear.
[26] Nagumo, M, Über die lage der integralkurven gewöhnlicher differential-gleichungen, (), 551-559 · Zbl 0061.17204
[27] Redheffer, R.M, The theorems of bony and brézis on flow-invariant sets, Amer. math. monthly, 79, 740-747, (1972) · Zbl 0278.34039
[28] Reich, S, Fixed points in locally convex spaces, Math. Z., 125, 17-31, (1972) · Zbl 0216.17302
[29] Reich, S, Remarks on fixed points, Atti accad. naz. lincei rend. cl. sci. fis. mat. natur., 52, 689-697, (1972) · Zbl 0256.47043
[30] Reich, S, Fixed points of condensing functions, J. math. anal. appl., 41, 460-467, (1973) · Zbl 0252.47062
[31] Reich, S, Fixed points of non-expansive functions, J. London math. soc., 7, 5-10, (1973) · Zbl 0268.47058
[32] Reich, S, On the fixed point theorems of Banach and Schauder, (), (In Hebrew, with an English summary. An abstract is to appear in Dissertation Abstracts International)
[33] Singer, I, Some remarks on approximative compactness, Rev. roumaine math. pures appl., 9, 167-177, (1964) · Zbl 0166.39405
[34] Tychonoff, A, Ein fixpunktsatz, Math. ann., 111, 767-776, (1935) · Zbl 0012.30803
[35] \scG. Vidossich, Nonexistence of periodic solutions of differential equations and application to zeros of nonlinear operators, to appear. · Zbl 0789.35114
[36] \scG. Vidossich, How to get zeros of nonlinear operators using the theory of ordinary differential equations, to appear.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.